# SDR SIMA201009505

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 12,299 hours, 10,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3263 THE CAPTAIN REPORTED THAT THE AFT EMERGENCY LIGHTS DID NOT SHUT OFF AND THE BATTERIES HAVE DRAINED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL FOUR EMERGENCY BATTERY PACKS AND CHARGERS NR 4 BATTERY P/N 2013-BR S/N B4901 NR 2 BATT P/N 2013-A S/N 04853 NR 3 BATT 2013-A S/N 67343 NR 1 BATT P/N 2013-A S/N 72769, NR 1 CHARGER P/N BA5-0933-901 S/N 00600 NR  4 CHARGER P/N BA5-0933-901 S/N C01178 NR 2 CHARGER P/N BA5-0933-901 S/N C01492 NR 3 CHARGER P/N 11-0049 S/N 16952.  THE AIRCRAFT WAS RETURNED TO SERVICE.
